# SDR OZIA2021082300366

- Difficulty date: March 24, 2021
- Submitted: November 2, 2021
- Operation: General aviation
- Aircraft: N46217
- Make and model: Boeing 737-800
- Aircraft serial: 28777
- Aircraft time: 70,605 hours, 25,204 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: Damaged
- Location: Eng1
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: A

## Discrepancy

LARGE BIRD STRIKE LOWER NUM 1 ENG COWL. NO EXCESSIVE ENG VIBRTIO N PARAMETERS NORMAL ENG NBR 1 NOSE COWL IN PROCESS FOR REMOVAL DUE TO PARTS NEED TO BE CLEAR FROM CUSTOMS. THIS LOG PAGE IS OPEN AND THE AIRCRAF IS OUT OF SERVICE. MORE DETAILS AWAITED.
